| Model Number |
50-7000B |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Pr (b)(4): initial emdr submission.A follow up emdr will be submitted if additional information becomes available.
Event or Problem Description
Material no: 50-7000b.Batch no: 0001392995. it was reported that the thoracic surgeon placed a pleurx catheter in a patient - the catheter disconnected from the drainage line due to the lockable tip / access tip falling off of the tubing / drainage line. verbatim: thoracic surgeon, placed a pleural catheter, 50-7000b in a patient.The catheter was then attached to the drainage line with loclable access tip.The end of this drainage line that was inserted into our valve on the end of the plerux catheter disconnected form teh tunig of the line.The actual hard plastic lockable tip fell off of the tubing.I will be in the or to meet with him this coming monday morning (b)(6) 2021 to review in person these details.He gave me lot# 0001392995 for teh 50-7000b product the line was replaced immediately by the surgeon by accessing another plerux tray to get a sterile driange line from that tray to use.The connections on the one he accessed were secure.
Event or Problem Description
It was reported that the thoracic surgeon placed a pleurx catheter in a patient - the catheter disconnected from the drainage line due to the lockable tip / access tip falling off of the tubing / drainage line. verbatim:.Thoracic surgeon, placed a pleural catheter, 50-7000b in a patient.The catheter was then attached to the drainage line with lockable access tip.The end of this drainage line that was inserted into our valve on the end of the pleurx catheter disconnected form the tubing of the line.The actual hard plastic lockable tip fell off of the tubing.I will be in the or to meet with him this coming monday morning (b)(6) 2021 to review in person these details.He gave me lot# 0001392995 for the 50-7000b product.The line was replaced immediately by the surgeon by accessing another pleurx tray to get a sterile drainage line from that tray to use.The connections on the one he accessed were secure.Response email - i did meet with dr.(b)(6) yesterday morning per the report above.I verified that it was the tubing separating from its luer lock plastic connector.He had the lines bagged for us but then the nurse it was handed off to had thrown them away much to his aggravation.I do not have the contaminated samples to ship to you.You had sent me a box for these and i do not have the samples to send in.The lot numbers were correct though.If there is anything n else you need form me please reach out.
Additional Manufacturer Narrative
(b)(4), follow-up emdr for device evaluation: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A review of the internal manufacturing device records and raw material history files for the reported lot number 0001392995 was performed and no recorded quality problems or rejections were found.Based on the quality team's investigation, the root cause of this incident cannot be determined.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis of the affected device.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.